# SDR A6WA2016FA0000210

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: General aviation
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 33,968 hours, 31,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AROUND 7000 FT, RECEIVED OAX DOOR OUTER HANDLE CAUTION MESSAGE. C/W ARH, F/A REPORTED HANDLE LOCK INDICATOR SHOWED RED.  DIVERTED, LANDED AT 46,500 LBS BRAKING WAS NORMAL.  GROUND CREW REPORTS HANDLE WAS POPPED OUT UPON ARRIVAL.  INSPECTED PASSENGER DOOR OUTER HANDLE NO DEFECTS FOUND.  CW OPS TEST OF PASSENGER DOOR OUTER HANDLE.  DOOR OPENS, CLOSES LOCKS IN PROPER FASHION ALL WITNESS MARKS ALIGN CORRECTLY IAW AMM 52-11-03.  OPS CK GOOD.
